# SDR SWAA950510

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND NOSE GEAR RETRACT ACTUATOR SUPPORT VERTICAL WEB CRACKED JUST BELOW LEFT FWD ACCESS PANEL CUTOUT.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
